View Single Post
  #47  
Old Fri May 31, 2013, 09:48 AM
Greg H Greg H is offline
Member
 
Join Date: Sep 2010
Location: North Carolina
Posts: 660
Quote:
Originally Posted by Robi1Knobi View Post
I really have no complaints about side effects, but now I have acne on my face, some on neck & back. Its been almost 2 years on the study, so hopefully the acne will go away once I'm weaned. My blood counts haven't been this high in 12 years (since pregnancy with my daughter jump started this disease), and I've been living it up & feeling GREAT!
Hey Linda!

Thanks for the update. I've just posted one over on another thread. I also am doing well and feeling great with HGB just below normal.

I haven't wanted to jinx anything by asking what comes after the two years is up (I'm superstitious like that). Is weaning in our future?

I have had almost no side effects, aside from growing some peach fuzz on my bald pate.

Take care!

Greg
__________________
Greg, 59, dx MDS RCMD Int-1 03/10, 8+ & Dup1(q21q31). NIH Campath 11/2010. Non-responder. Tiny telomeres. TERT mutation. Danazol at NIH 12/11. TX independent 7/12. Pancreatitis 4/15. 15% blasts 4/16. DX RAEB-2. Beginning Vidaza to prep for MUD STC. Check out my blog at www.greghankins.com
Reply With Quote